# SDR SWAA2024121659675

- Difficulty date: November 13, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N8517F
- Make and model: Boeing 737-8H4
- Aircraft serial: 63594
- Aircraft time: 26,450 hours, 13,157 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Scuff Plate
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR; AFT CORNER SCUFF PLATE IS CRACKED<[01] CRACK ON AFT CARGO DOOR; AFT CORNER SCUFF PLATE WAS REPAIRED ON BACK SHOP W/O 46221/1600/0001 SERIAL NO: 9482708 IAW SRM 53-60-15-2R-1;[02] VERIFIED ITEM 1 AUDIT C/W
